F. L. Bookstein, Size and Shape Spaces for Landmark Data in Two Dimensions, Statistical Science, vol.1, issue.2, pp.181-242, 1986.
DOI : 10.1214/ss/1177013696

M. Do-carmo, Riemannian geometry, Birkhäuser, 1992.
DOI : 10.1007/978-1-4757-2201-7

B. Davis, P. T. Fletcher, E. Bullitt, and S. Joshi, Population shape regression from random design data, Proceedings of IEEE International Conference on Computer Vision, 2007.

N. Driesen and N. Raz, The influence of sex, age, and handedness on corpus callosum morphology: A meta-analysis, Psychobiology, vol.23, issue.3, pp.240-247, 1995.

P. T. Fletcher, C. Lu, and S. Joshi, Statistics of shape via principal geodesic analysis on Lie groups, 2003 IEEE Computer Society Conference on Computer Vision and Pattern Recognition, 2003. Proceedings., pp.95-101, 2003.
DOI : 10.1109/CVPR.2003.1211342

P. E. Jupp and J. T. Kent, Fitting Smooth Paths to Speherical Data, Applied Statistics, vol.36, issue.1, pp.34-46, 1987.
DOI : 10.2307/2347843

D. G. Kendall, Shape Manifolds, Procrustean Metrics, and Complex Projective Spaces, Bulletin of the London Mathematical Society, vol.16, issue.2, pp.18-121, 1984.
DOI : 10.1112/blms/16.2.81

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.452.9838

E. Klassen, A. Srivastava, W. Mio, and S. Joshi, Analysis of planar shapes using geodesic paths on shape spaces, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.26, issue.3, pp.372-383, 2004.
DOI : 10.1109/TPAMI.2004.1262333

P. W. Michor and D. Mumford, Riemannian geometries on spaces of plane curves, Journal of the European Mathematical Society, vol.8, pp.1-48, 2006.
DOI : 10.4171/JEMS/37

M. Miller, Computational anatomy: shape, growth, and atrophy comparison via diffeomorphisms, NeuroImage, vol.23, pp.19-33, 2004.
DOI : 10.1016/j.neuroimage.2004.07.021

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.121.4222

X. Shi, M. Styner, J. Lieberman, J. Ibrahim, W. Lin et al., Intrinsic Regression Models for Manifold-Valued Data, J Am Stat Assoc, vol.5762, pp.192-199, 2009.
DOI : 10.1007/978-3-642-04271-3_24

A. Trouvé and F. X. Vialard, A second-order model for time-dependent data interpolation: Splines on shape spaces, 2010.

L. Younes, Computable Elastic Distances Between Shapes, SIAM Journal on Applied Mathematics, vol.58, issue.2, pp.565-586, 1998.
DOI : 10.1137/S0036139995287685

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.157.6434

L. Younes, Jacobi fields in groups of diffeomorphisms and applications, Quarterly of Applied Mathematics, vol.65, issue.1, 2006.
DOI : 10.1090/S0033-569X-07-01027-5